# SDR RRXA000703

- Difficulty date: January 7, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 576954527
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AT THE RT WING L/E RIB AFT UPPER END AT STA XFS 741.25, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIRED PARTS IAW DC-8 SRM 51-1-21D AND 53-2-0 .
